# SDR UPS08851441

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT ELEVATOR NR 5 HINGE CUTOUT IS CRACKED THROUGH FASTENER HOLE ON UPPER SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RT ELEVATOR NR 5 HINGE CUTOUT IAW SRM 55-04-01, AND SRM 51-1-21.
